# SDR G1IA20210625012

- Difficulty date: June 25, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N6728H
- Make and model: Beech 200BEECH
- Aircraft serial: BB1193
- Aircraft time: 16,348 hours, 13,645 cycles
- Engine: Pwa PT6A42
- Engine time: 15,635 hours, 14,484 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 913800035
- Part serial: B4452019
- Condition: Leaking
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHILE ON THE LOADED LEG OF A MEDEVC WITH PILOT, MEDICAL CREW, PATIENT AND FAMILY ESCORT ON BOARD. DURING THE FINAL APPROACH SEGMENT WITH FLAPS SET TO APPROACH, LANDING GEAR RETRACTED, AND VERY SHORTLY AFTER AN ENGINE POWER REDUCTION, AN ODOR OF RAW FUEL WAS DETECTED IN THE CABIN. THE ODOR WENT AWAY WITHIN A MINUTE AND A SUCCESSFUL LANDING WAS COMPLETED WITHIN A 3 MINUTES OF THE OCCURENCE.   MAINTENANCE INSPECTED AND FOUND FUEL PUMP LEAK. REPLACED FUEL PUMP AND FUEL LINE TO ENGINE DRIVEN PUMP. OPS AND LEAK CHECK SATISFACTORY.
